English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Modelling and Control of a Shell Structure Based on a Finite Dimensional Variational Formulation

Zuyev, A., & Sawodny, O. (2015). Modelling and Control of a Shell Structure Based on a Finite Dimensional Variational Formulation. Mathematical and Computer Modelling of Dynamical Systems: Methods, Tools and Applications in Engineering and Related Sciences, 21(6), 591-612. doi:10.1080/13873954.2015.1065278.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-1407-E Version Permalink: http://hdl.handle.net/21.11116/0000-0002-19EF-6
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zuyev, Alexander1, 2, Author              
Sawodny, Oliver3, Author
Affiliations:
1Institute of Applied Mathematics and Mechanics, Institute of Mathematics, National Academy of Sciences of Ukraine, Kiev, Ukraine, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
3Institute for System Dynamics, University of Stuttgart, Stuttgart, Germany, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1080/13873954.2015.1065278
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical and Computer Modelling of Dynamical Systems: Methods, Tools and Applications in Engineering and Related Sciences
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 21 (6) Sequence Number: - Start / End Page: 591 - 612 Identifier: -